Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Typhoid infection, hair fall, loss of self confidence. Taking evion 400, multi-vitamins. Treatment?

hello.. i m 24 year female. getting married in 12 days.. i had suffered from typhoid 3 months back. n now i m experiencing severe hair fall ... half of my hair have gone.. i need immediate help... i m loosing my self , my confidence n getting depressed. m scared of being bald now. i am taking multivitamins, Evion 400. but there is no improvement .. please help me with this.
Asked On : Fri, 23 Nov 2012
Answers:  3 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
This condition is called telogen effluvium and it is quite frequent post typhoid
You need to take a course of biotin based multivitamin.
It will take a few months for your hair cycle to restore to normal
Till then you have little option but to wait and watch
Have patience things will normalize in a few months
Dr amit
Answered: Fri, 23 Nov 2012
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Hi Aditi,
Your hair fall might be due to a condition known as telogen effluvium. It occurs due to stress, surgery, medicines, pregnancy, nutritional deficiency, chronic illness(in your case typhoid) etc. Take good high protein nutritious diet and try to remain stress free. Be reassured whatever hair fall you get in telogen effluvium is basically reversible so your hair will regrow in a period of time. However if you really want some active management try taking an oral supplement of biotin like keraglo forte and apply minoxidil 2% locally in scalp twice in a day at least for 3 to 4 months. Take care.

Answered: Fri, 23 Nov 2012
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
It is common for hair-fall to occur whenever you suffer from a serious debilitating illness and you need not worry about getting bald because you are going to recover. You need protein supplements, iron and zinc supplements and most importantly, leave anxiety as this makes your hair-fall worse. You can contact a dermatologist for suggestions. See your physician for a follow up and take advice. Eat well and take care.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor